[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] EKG's are fun!

Hi all.  Ended up in the ER last night...called in with chest pain and
shortness of breath and tingling in my fingers...mind you I'm only twenty
and just went through cholesterol and all those test a few weeks back, and
all those were better than normal!  I called to ask if it could be
heartburn or heart trouble and of course they told me come in NOW.  Of
course, I was fine...no sign of heart problems, but they like to be
careful with diabetics and any heart pain.  I DID however, have low
potassium, which the er doc said could be causing some problems,
especially that tingling in my hands.  Here's my question, the doc said
that potassium in your body will drop if you have a lot of sugar and then
take a lot of insulin (not sure what "a lot" is).  Something like that
process pushes the potassium out of the blood and into the cells with the
insulin and sugar.  Does anyone else have low potassium (mine was 3.0,
normal being 3.5 to 5.0)?  Is this another diabetes thing?
dx'd 4/7/97, pumping 5/23/00
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml